# SDR WX0A2015120400006

- Difficulty date: October 22, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 2024T3
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT UNKNOWN LOCATION.
